标题:Integral Equation Method for Free Vibration of Annular Plates with Elastic Supports
作者:Cheng Gang; Wang Weidong; Cheng Quan
通讯作者:Cheng, G
作者机构:[Cheng Gang] Shandong Jianzhu Univ, Dept Mech & Elect Engn, Jinan 250101, Shandong, Peoples R China.; [Wang Weidong; Cheng Quan] Shandong Univ, Sch 更多
会议名称:1st International Conference on Mechanical Engineering
会议日期:APR 03-04, 2011
来源:ADVANCES IN MECHANICAL ENGINEERING, PTS 1-3
出版年:2011
卷:52-54
页码:573-577
DOI:10.4028/www.scientific.net/AMM.52-54.573
关键词:vibration; Natural frequency; Integral equation method; Annular plates;; Green's function
摘要:Annular plates are commonly found in the fields of engineering. The present study is concerned with the integral equation method for the free vibrations of annular plates with elastic supports. A set of complete systems of orthogonal functions, which is constructed by Bessel functions of the first and the second kind is used to construct the Green's function of annular plates. The eigenvalue problem of free vibration of annular plates with Elastic Supports is transformed into the eigenvalue problem of integral equation. And then, the problem of integral equation is transformed into a standard eigenvalue problem of a matrix with infinite order. Numerical example shows the significant advantages of the present method.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79954467945&doi=10.4028%2fwww.scientific.net%2fAMM.52-54.573&partnerID=40&md5=21c1a9b064b2973e7d73ed6df66ef05e
TOP